Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

sel1509

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral

Recent Profile Visitors

830 profile views
  1. I've been on ultra low-dose Isotretinoin (Isotane in NZ) for over a year now; 1x 10mg pill per week for the last yr. Keeps the facial oil limited and severe acne has not returned. Get the odd normal little pimple but nothing scarring or very noticeable to others. I was initially on 3x 10mg Isotane pills per day and then after 4 or so months had to cut down to 3, then eventually 2x 10mg pills weekly (at about the eight month mark) due to severe facial flushing (beetroot like-rednesses on cheeks a
  2. Hi there I have been on Isotane (like Roaccutane etc but aniother name) for over a year now for severe acne, and after four of five months of standard dosage i had to cut right back due to horrendous tomato face flushing and the likes of face 'burning' hot. My Derm never really believed me about the problem either, and so i eventually worked things out on my own: 1. Cut back on dosage slowely - do this so you eventually know what your body can or cannot handle in dosage and regularity (my dos
  3. I'm so glad i have found this message board. Yes- i too have suffered terribly from flushing from about the 4 month mark of taking this prescription medicine. It always happens in rooms full of lots of people or high heat. I'm fine outside with suncsreen moisturizer and live for fresh air. Fresh air of moderate temperature is the key for me. Air conditioning is awful as the temperature at work for examp[e, is not constant. I need a fan to help cool me down at my desk for bad days. The fan was us
  4. Hi there My Derm says everyone reacts differently and that the higher the dose the more red you are likely to be. In fact, i'm into month 6 nearlly 7, and have been experiencing/developed facial flushing now which is awfully embarrassing. Usually happens in warmer room environments. He said for me to cut down to 1 10mg day or pimples might come back, but my reg doctor says have a month off as agrees its an overdose sympton as ststed on my pamphlet. I don't know who to trust ( Might just do 2 pi
  5. Hey all! ) I'm 25 from Auckland am into 6.5 months of Isotane treatment. Last few weeks have had to cut down from 3 to 1 10mg a day due to huge flushes and redness during the day (even though i work inside etc etc and stay away from sun) which has been sooo embarassing in the corporate work env. Anyone had/having same issues? So scared the acne will come back too having to decrease amount per day. Apart from this things are looking brighter, no new severe acne now but took till month 5 for me.
  6. Had my hair coloured at hairdressers in month 5 of taking Isotane in NZ; forgot about the not supposed to colour hair thing till my sister reminded me AFTERWARDS Ahhh! No wonder it was stinging my scalp abit while the colour was setting! I told the hairdresser but she said it was pretty normal so didn't even think it could be i wasn't supposed to be colouring m hair while taking this med. I had no effects afterwards though, but yeah... other than that I think isotane makes your hair colour fade
  7. Yip tried doxy and bad experience- total big breakout of huge giant sore pimples. Would not recommend as i peeled like anythuing and felt AWFUL, no amount of moisturiser would combat the horrid peeling. Hopefully it doesn't react like this for you if you take it.
  8. My derm says acne is because of 2 thing and two things only, either a hormonal thing or a genetic thing. Therefore for some people it will have nothing to do with diet, mental or physical health etc
  9. Hello :) Hope you've seen a dermatologist, i myself wish i had seen one a whole lot sooner rather than wasting my money on every other option, even Differin and Doxycycline from the regular doctor which didn't help at all. I'm currently on the New Zealand version of Accutane which is called Isotane. It takes a long time to see results, about two months in my experience so far. But my Derm also prescribed Stieva-A vitamin A cream to apply at night which helps first get pimples out and then stoppi
  10. In my experience, during highschool and just after my face was SUPER oily, from about 14-20 years old. I had to use face wipes midday and then my face would be super oily again by the time i got home at 4pm. I always cleansed twice a day with an oil-free cleanser. If i didn't use the wipes or at least rinse my face with just plain luke warm water during the day i would develop more whitehead pimples. Around 21 my face began to reduce oil and when 23/24 yrs old it was great though i would always
×